Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.558
IF1.558
IF 5-year value: 1.475
IF 5-year
1.475
CiteScore value: 2.8
CiteScore
2.8
SNIP value: 0.921
SNIP0.921
IPP value: 1.56
IPP1.56
SJR value: 0.571
SJR0.571
Scimago H <br class='widget-line-break'>index value: 55
Scimago H
index
55
h5-index value: 22
h5-index22
Volume 21, issue 2
Nonlin. Processes Geophys., 21, 347–356, 2014
https://doi.org/10.5194/npg-21-347-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Multifractional Brownian motions in geosciences

Nonlin. Processes Geophys., 21, 347–356, 2014
https://doi.org/10.5194/npg-21-347-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 03 Mar 2014

Research article | 03 Mar 2014

Latitudinal variation of stochastic properties of the geomagnetic field

J. A. Wanliss et al.

Viewed

Total article views: 2,082 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
859 1,117 106 2,082 125 129
  • HTML: 859
  • PDF: 1,117
  • XML: 106
  • Total: 2,082
  • BibTeX: 125
  • EndNote: 129
Views and downloads (calculated since 03 Mar 2014)
Cumulative views and downloads (calculated since 03 Mar 2014)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 24 Nov 2020
Publications Copernicus
Download
Citation